# SDR AALA202109147848

- Difficulty date: September 12, 2021
- Submitted: September 14, 2021
- Operation: Air carrier
- Aircraft: N980UY
- Make and model: Airbus A321-231
- Aircraft serial: 5795
- Aircraft time: 25,881 hours, 9,995 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Condition: Detached
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 1L SLIDE BOTTLE PRESSURE INOPERATIVE ON FLIGHT ATTENDANTS PANEL. RE-ATTACHED PLUG WIRE FOR PRESSURE SENSOR AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 25-62-44.
